Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Lump in hand, pain and stiffness, burning sensation. What is it? Have arthritis in toes

A hard lump has come up at the bottom of my middle finger of my right hand , just abive my palm. I had severe pain in my hand and fingers, stiff ness in my fingers followed by a burning sensation. It is starting in my left hand now. What is it? I also heave arthritis in both my middle toes. Ian also having the same sensation in the top of my spine and neck.
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
I think that hard nodule is trigger finger. In this there is formation of tissue at tendon which causes pain and difficulty in movement, I would suggest you to get a orthopaedic opinion as you might need a surgery. Also for other joint pain there can be a calcium deficit so start taking calcium and vitamin D tablet. Check your ESR,CRP and Ra factor also.
Answered: Wed, 25 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor